Two variants of Harsanyi's aggregation theorem

Research output: Contribution to journalArticlepeer-review

11 Scopus citations


This paper presents two variants of Harsanyi's (1955) utilitarian theorem in which the assumption that the social criterion is an expected value of social welfare is replaced by statewise dominance. One variant involves continuity while the other relies on anonymity.

Original languageEnglish (US)
Pages (from-to)300-302
Number of pages3
JournalEconomics Letters
Issue number3
StatePublished - Dec 2009
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics and Econometrics


  • Harsanyi's theorem
  • Risk
  • Social welfare
  • Utilitarianism


Dive into the research topics of 'Two variants of Harsanyi's aggregation theorem'. Together they form a unique fingerprint.

Cite this